# SDR SWIA2020082151947

- Difficulty date: July 7, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Collar
- Condition: Loose
- Location: Lock Fasteners
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT SIDE OF REAR PRESSURE BULKHEAD APROX LBL 36 HAS LOOSE FASTNERS.  INSPECTED THE LOCK FASTENERS, FOUND TO BE TIGHT AND SECURE. FOUND FOUR LOOSE LOCK FASTENER COLLARS. REPLACED THE  COLLARS IAW SRM.
